# SDR ABXA20251212330

- Difficulty date: December 12, 2025
- Submitted: December 13, 2025
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 91,932 hours, 15,140 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: False Indication
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITENT MN CARGO LP 1 AND 2 STATUS MESSAGE W/FIRE WARNING.MTX GROUNDED A/C AND PERFORM MAIN CARGO/ENG/APU/FIRE/OVHT TEST. IAW AMM 26-14-00. OPS CHECKED NORMAL. NO MSG.  RETURNED ACFT TO SERVICE.
